One Is Taking Pulmonary TB Medication For Morning And Afternoon Schedules?
, I want to ask, I took medicine for pulmonary TB for 2 months, now I am taking medication wrong that afternoon (Pyrazinamide 1000 mg tab) I took it for morning and was forced to take medicine for morning (INH 300 mg concoction) I took it in the afternoon, is it not nothing or have to start over again or what? thanks.
Thank you for the question.
The proper consumption of OAT (anti-tuberculosis drug) is one of the main keys that determines the recovery of TB sufferers (tuberculosis). No doubt, this is not easy to do, given the TB treatment period which is generally not short, can be months, even years. Therefore, patience and discipline are needed from the sufferers themselves, as well as support from others around the patient so that treatment can be done optimally for the patient's recovery.
Determination of time to take medication is made based on various considerations, including the time of the lungs of the drug, the side effects of the drug, the interaction of the drug with food or other drugs consumed, and so on. There is no real obligation to take the drug Pyrazinamide (PZA) during the day and take the drug Isoniazid (INH) in the morning. However, your doctor recommends consumption of drugs like this, of course, with careful consideration based on the factors above. Hopefully, by taking drugs like that, the drug can work more effectively and minimal risk of causing severe side effects for you.
As for errors in consuming OAT, which should be consumed during the day to be in the morning, and vice versa, if only happens occasionally, often it is not dangerous, and does not necessarily cause you to have to repeat the treatment from the beginning. However, in some sensitive people, the distance between drug consumption is too close, in this case the consumption of Pyrazinamide which should be taken in the afternoon is already consumed in the morning, the risk of causing more severe side effects appears, for example, nausea, vomiting, loss of appetite fever, joint pain, and so on. If none of these severe side effects you experience, there is no need to worry.
Most importantly, be more careful so that similar incidents do not reoccur. How:
Create a regular OAT drinking schedule every day at the same hour
Write down your OAT drinking schedule and place it in a place that is easily visible
Tell people closest to you to remind you of the OAT drinking schedule
Regularly control your TB status to a doctor or internist
Hope this helps ...